Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 49, NWS Louisville, KY

April 11, 2007Harrison County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Apr 11, 2007, 5:40 PM EDT for Harrison County, Indiana. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2007, 5:40 PM EDT (21:40 UTC)
Expired
Apr 11, 2007, 6:03 PM EDT
In force
23 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Harrison County, IN

The radar

The Louisville radar (KLVX), 13 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 5:28 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 511 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
511 m²/s²
0-3 km storm-relative helicity
579 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 112140
SVRLMK
INC061-112215-
/O.NEW.KLMK.SV.W.0049.070411T2140Z-070411T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 PM EDT WED APR 11 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 615 PM EDT...

* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  LACONIA...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELIZABETH BY 545 PM EDT...
  BRIDGEPORT BY 550 PM EDT...

THIS INCLUDES INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 121 AND
125.

HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN LACONIA WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR SOUTH CENTRAL INDIANA.

LAT...LON 3801 8611 3804 8614 3812 8614 3813 8615
      3818 8596 3818 8592 3809 8591 3801 8595
      3800 8601 3798 8604

$$

AL
2 follow-up statements
000 
WWUS53 KLMK 112155
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
553 PM EDT WED APR 11 2007

INC061-112215-
/O.CON.KLMK.SV.W.0049.000000T0000Z-070411T2215Z/
HARRISON IN-
553 PM EDT WED APR 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN HARRISON COUNTY...

AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ELIZABETH...OR ABOUT 14 MILES SOUTHWEST OF LOUISVILLE...
MOVING EAST AT 25 MPH.

ANOTHER STORM HAS DEVELOPED IN WEST-CENTRAL HARRISON COUNTY...BUT AT 
THIS TIME APPEARS TO BE UNDER SEVERE LIMITS. STAY TUNED FOR 
ADDITIONAL INFORMATION.

PERSONS IN BUENA VISTA OR ELIZABETH ARE ENCOURAGED TO REPORT SEVERE 
WEATHER TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR SOUTH CENTRAL INDIANA.

LAT...LON 3801 8611 3808 8628 3818 8632 3824 8625
      3825 8600 3818 8592 3809 8591 3801 8595
      3800 8601 3798 8604

$$

AL
000 
WWUS53 KLMK 112203
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
602 PM EDT WED APR 11 2007

INC061-112212-
/O.CAN.KLMK.SV.W.0049.000000T0000Z-070411T2215Z/
HARRISON IN-
602 PM EDT WED APR 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HARRISON COUNTY IS
CANCELLED...

STRONG STORMS WILL CONTINUE...BUT THE STORM THAT INITIALLY PROMPTED 
THE WARNING HAS EXITED THE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR SOUTH CENTRAL INDIANA.

LAT...LON 3801 8611 3808 8628 3818 8632 3824 8625
      3825 8600 3818 8592 3809 8591 3801 8595
      3800 8601 3798 8604

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:15 PM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Apr 11, 3:15 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT WED APR 11 2007

.SHORT TERM (TNGT AND THU)...

FOCUS ON LATE AFTN/EVE STORMS. CURRENT STORMS WILL NOT LIKELY BE
BOXED ACRS OUR FA...NO MCD/WORD FROM SPC UP TO NOW...HOWEVER BKN
LINE FORMING FROM CNTRL IL INTO SRN IL TO NEAR PAH MAY BE BOXED
LATER PER MCD DISCUSSION 457.

UPR LO/NEG TILT TROF EXTENDING FROM SERN IA INTO THE LOWER OH VLY
ATTM WITH LOW TOPPED CONVECTION DEVELOPING IN DRY SLOT AHEAD OF
OCCLUDED FRONT EXTENDING FROM WRN IL 990 LO INTO FAR WKY. STEEP
LOW-MID LEVEL LAPSE RATES/LIFTED INDICES OF -6 AND CAPES OF 500-1000
J/KG UPSTREAM IN WARM SECTOR AHEAD OF BNDRY. BNDRY FCST TO MOVE THRU
SDF AND BWG BY ARND 00Z AND LEX ARND 02Z. NMRS TSTMS OVER OUR FA
ATTM IN AREA OF DEEP ASCENT FUELED BY APPROACHING 100KT JET STREAK
(LEFT EXIT REGION) APPROACHING ATTM. WIND FIELDS STRONG AT ALL
LEVELS AND INCREASING. MODE OF CNVCTN SHUD BE MULTICELL LINEAR WITH
PERHAPS A FEW SUPERCELLS WITH WIND/HAIL AS PRIMARY THREATS. TORNADO
THREAT NOW APPEARS TO BE N OF OUR FA...ALONG NWD MOVG WMFNT.

NAM-WRF INDICATE SVR THREAT SHUD BE OVER BY ARND 01Z FOR SDF AND 03Z
FOR LEX. STORMS ACRS OUR FA ATTM...WELL ADVERTISED...WITH MORE
STORMS PROGGED TO DEVELOP ALONG OCCLUDED FRONT THIS EVE...MAINLY
ACRS OUR NRN FA. A WATCH MAY ACCOMPANY THESE.

CURRENT FCST LOOKS GOOD WITH NMRS STORMS LATE THIS
AFTN/EVE...BECOMING SCT SHWRS AFTER FROPA. LOW CLOUDS WILL THEN
PREVAIL PRIMARILY ACRS OUR NRN FA THRU THU AS UPR LO MOVES ACRS THE
LOWER GREAT LAKES AND SFC WINDS BECOME WLY. FEWER CLOUDS EXPECTED S
AND W CWA THU.

MOS TEMPS IN LINE WITH CURRENT FCST...NO CHANGES.

KIRKPATRICK

.LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...

THE LONGER TERM WILL START OUT ON A QUITE NOTE WEATHERWISE AS A
LARGE AREA OF HIGH PRESSURE SETTLES OVER THE REGION THURSDAY NIGHT
AND EARLY FRIDAY. THEN TWO WEATHER SYSTEMS WILL AFFECT ALL OR PARTS
OF THE FORECAST AREA OVER THE REMAINDER OF THE LONG TERM.

THE ECMWF CONTINUES TO BE THE MOST CONSISTENT MODEL AND WILL LEAN
MORE TOWARD THE THIS SOLUTION FOR THE EXTENDED.

THURSDAY NIGHT THROUGH SATURDAY...
THE HIGH WILL KEEP SKIES MOSTLY CLEAR TO PARTLY CLOUDY THURSDAY
NIGHT. HOWEVER AS THE HIGH MOVES TO THE EAST CLOUDS WILL INCREASE.

THE FIRST SYSTEM WILL INTENSIFY OVER THE TEXAS PANHANDLE ON FRIDAY
AND MOVE EAST WESTERN TENNESSEE FRIDAY NIGHT. A BRISK SOUTHERLY FLOW
AHEAD OF THE LOW WILL DRAW MOISTURE  NORTH FROM THE GULF OF MEXICO.
SCATTERED SHOWERS WILL BEGIN FRIDAY AFTERNOON THE INCREASE OVER THE
AREA FRIDAY NIGHT AS THE LOW MOVES EAST. THE LOW WILL MOVE EAST
ACROSS TENNESSEE DURING THE DAY SATURDAY. WILL KEEP PROBABILITIES IN
THE LIKELY CATEGORY FRIDAY NIGHT AND MOST OF SATURDAY. THE AIR
BECOMES A LITTLE MORE UNSTABLE ON SATURDAY AND WILL ADD A CHANCE OF
THUNDER.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...
THE LOW WILL MOVE EAST AND SHOWERS WILL DIMINISH FROM THE WEST
SATURDAY NIGHT AND SUNDAY MORNING. THE SYSTEM SHOULD BE EAST OF THE
AREA BY EARLY AFTERNOON SUNDAY WITH CLOUDS DECREASING AS HIGH
PRESSURE BUILDS IN FROM THE WEST.

MONDAY THROUGH WEDNESDAY...
AS THE SURFACE LOW MOVES OFF THE ATLANTIC COAST AND WINDS-UP INTO A
EAST COAST STORM....THE UPPER RIDGE AND SURFACE HIGH PRESSURE WILL
MOVE EAST ACROSS THE OHIO VALLEY...KEEPING DRY WEATHER OVER THE AREA
MONDAY AND TUESDAY. CLOUDS WILL INCREASE TUESDAY NIGHT AS THE UPPER
RIDGE AND SURFACE HIGH BEGINS TO MOVE TO THE EAST.

THE NEXT IN A SERIES OF LOW PRESSURE AREAS WILL DEVELOP OVER THE
SOUTHERN PLAINS AND TRACK EAST THROUGH THE GULF COAST STATES. RAIN
WILL SPREAD NORTH OF THE LOW INTO THE SOUTHERN PART OF KENTUCKY.
WILL MENTION A CHANCE OF RAIN OVER SOUTH CENTRAL KENTUCKY FOR
TUESDAY NIGHT AND WEDNESDAY BUT WILL LEAVE THE NORTHERN TWO THIRDS
OF THE FORECAST AREA DRY FOR NOW. THE CURRENT TRACK FOR THIS LOW
WILL TAKE TO FARTHER TO THE SOUTH THAN THE THE ONE COMING THROUGH
LATE FRIDAY INTO SUNDAY MORNING. WITH THE LOW STAYING FARTHER
SOUTH...THE AIR WILL BE MORE STABLE AND WILL NOT MENTION ANY
THUNDER. ALSO TEMPERATURES WILL STAY WELL ABOVE FREEZING SO THAT ALL
PRECIPITATION WILL BE IN THE FORM OF RAIN.

SCHOLZ

.AVIATION (18Z TAFS)...

TSTMS REDEVELOPING OVER OUR WRN FA ATTM...INCLUDING OVER BWG AS
DESTABILIZATION CONTS. CAPES UP TO 400 J/KG IN STRONGLY SHEARED
ENVIRONMENT. EXPECT NUMEROUS STORMS OVER ALL TAFS SITES THRU ABOUT
02Z TIL FRONT PASSES WITH NUMEROUS MVFR CIGS AND ISOLD IFR VSBYS.
STRONG GRADIENT WINDS WILL CONT WITH GUSTS NEAR 30 FROM THE
SW...DIMINISHING SOMEWHAT TNGT AND INCREASING/VEERING TO WEST THU.
AFTER STORMS THIS AFTN/EVE...EXPECT POST FRONTAL MVFR CIGS AS UPR LO
TRACKS ACRS THE LOWER GREAT LAKES.

DK

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 11, 4:00 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT WED APR 11 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-120830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
400 PM EDT (300 PM CDT) WED APR 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NUMEROUS THUNDERSTORMS ARE EXPECTED TO REDEVELOP AHEAD OF AN
APPROACHING COLD FRONT LATE THIS AFTERNOON AND EVENING. SOME STORMS
COULD BECOME MARGINALLY SEVERE GIVEN THE STRONG WINDS ALOFT AND
LIMITED INSTABILITY. DAMAGING WIND GUSTS WOULD BE THE PRIMARY THREAT
WITH LARGE HAIL A LESSER THREAT. AN ISOLATED TORNADO CANNOT BE RULED
OUT...ESPECIALLY ACROSS SOUTH CENTRAL INDIANA. THE THREAT FOR STORMS
IS FORECAST TO MOVE EAST OF THE OUTLOOK AREA BY AROUND 9 PM EDT.

OUTSIDE OF ANY THUNDERSTORMS...GRADIENT WINDS WILL REMAIN STRONG AND
GUSTY LATE THIS AFTERNOON AND EVENING WITH GUSTS TO AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS ON SATURDAY AS LOW PRESSURE
MOVES EAST ACROSS TENNESSEE. ALTHOUGH CENTRAL KENTUCKY AND SOUTH
CENTRAL INDIANA WILL BE NORTH OF THE LOW...THE AIR WILL BECOME
UNSTABLE ENOUGH THAT SCATTERED THUNDERSTORMS WILL BE POSSIBLE DURING
THE DAY SATURDAY. THESE STORMS ARE NOT EXPECTED TO BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON THROUGH EARLY
EVENING. SPOTTERS AND LAW ENFORCEMENT ARE ENCOURAGED TO MONITOR THE
FORECAST FOR ANY UPDATES.

DK/MBS

In the hours before

Special weather statement, Apr 11, 4:14 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM EDT WED APR 11 2007

KYZ075>077-081-112045-
ADAIR-CUMBERLAND-METCALFE-MONROE-
314 PM CDT WED APR 11 2007

...LINE OF STRONG THUNDERSTORMS...

AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF THUNDERSTORMS ACROSS WESTERN MONROE AND METCALFE
COUNTIES...AND MOVING EAST-NORTHEAST AT 35 MPH.

OCCASIONAL LIGHTNING...BRIEF HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH ARE EXPECTED WITH
THESE STORMS.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TOMPKINSVILLE...EDMONTON...BEAUMONT...AND SURROUNDING COMMUNITIES.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

AL
Local storm report, Apr 11, 4:45 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     LIGHTNING        BOWLING GREEN           36.97N 86.44W
04/11/2007                   WARREN             KY   TRAINED SPOTTER

            INDIVIDUAL STRUCK AND IN STABLE CONDITION AT LOCAL
            HOSPITAL.

&&

LDATTI
Special weather statement, Apr 11, 5:15 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
515 PM EDT WED APR 11 2007

INZ089-KYZ023-024-112145-
BRECKINRIDGE-HANCOCK-PERRY-
415 PM CDT WED APR 11 2007

...LINE OF STRONG THUNDERSTORMS...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
CANNELTON TO HAWESVILLE TO WHITESVILLE...AND MOVING NORTHEAST AT 40
MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA
OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 50 MPH...ARE
EXPECTED WITH THESE STORMS.

SOME TOWNS IN THE PATH OF THESE TELL CITY...AND SURROUNDING
LOCATIONS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

AL
Special weather statement, Apr 11, 5:31 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
531 PM EDT WED APR 11 2007

INZ083-112200-
DUBOIS-
431 PM CDT WED APR 11 2007

...STRONG THUNDERSTORM OVER DUBOIS COUNTY...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JASPER...OR 19 MILES EAST OF PETERSBURG...
AND MOVING NORTHEAST AT 45 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 45
MPH ARE EXPECTED WITH THIS STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.

AL
Local storm report, Apr 11, 5:33 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
533 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             IRELAND                 38.42N 87.00W
04/11/2007  M0.50 INCH       DUBOIS             IN   TRAINED SPOTTER

&&

LD
Special weather statement, Apr 11, 5:35 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
535 PM EDT WED APR 11 2007

INZ090>092-KYZ025-028>030-112200-
BULLITT-CLARK-FLOYD-HARDIN-HARRISON-JEFFERSON-MEADE-
535 PM EDT WED APR 11 2007

...LINE OF STRONG THUNDERSTORMS...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
SHIVELY TO 8 MILES NORTHWEST OF WEST POINT TO 10 MILES SOUTH OF
BRANDENBURG...AND MOVING NORTHEAST AT 30 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 45
MPH...ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR NEW ALBANY BY 540 PM EDT.
  NEAR PLEASURE RIDGE PARK BY 555 PM EDT.
  NEAR JEFFERSONVILLE BY 600 PM EDT.

THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 28 AND 35.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

AL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 5:24 PM EDTSevere Thunderstorm WarningLMKPerry26 min
Apr 11, 6:19 PM EDTSevere Thunderstorm WarningLMKClark18 min
Apr 11, 6:33 PM EDTSevere Thunderstorm WarningLMKJefferson, Scott27 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.